# SDR V0XD20191013001

- Difficulty date: October 12, 2019
- Submitted: October 13, 2019
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 40,187 hours, 30,636 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD VERTICAL STAB DRAG ANGLE CRACKED. CORRETIVE ACTION: REPAIRED RIGHT FORWARD VERTICAL STAB DRAG ANGLE IAW BOMBARDIER REO# 670-55-31-122 REV A DATED 2019-10-01, BOMBARDIER REO# 670-55-31-018 REV A DATED 2016-11-17, AND GOJET EO-C700-55MR-001 REV O DATED 11-24-2018.
